# SDR RMXA030420097144

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 8,112 hours, 40,255 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 16600101
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,112 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A 1.7500 INCH LONG CRACK WAS DISCOVERED ON THE LT SIDE OF THE AFT TAILBOOM, JUST ABOVE THE CUTOUT OPENING FOR THE HORIZONTAL STABILIZER.
